# SDR COM31129

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 66071425
- Condition: Cracked
- Location: Propeller
- Part time: 9,450 hours
- Component: Rotol, R3544123F13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL INSPECTION MULTIPLE CRACK INDICATIONS WERE FOUND DURING ULTRASONIC INSPECTION (IAW SB 61-58 APPENDIX C, SCAN B) HUB S/N 110502 WAS DISASSEMBLED AND REMOVED FROM SERVICE.
